MathSciNet Relay Station
MathSciNet bibliographic data
MR5777 (3,205f) 46.3X
Sobczyk, Andrew Projection of the space $(m)$ on its subspace $(c\sb 0)$. Bull. Amer. Math. Soc. 47, (1941). 938–947.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement